Skip navigation
The Australian National University

Theoremhood-preserving maps characterising cut elimination for modal provability logics

Citation

Demri, S & Gore, R 2002, 'Theoremhood-preserving maps characterising cut elimination for modal provability logics', Journal of Logic and Computation, vol. 12, no. 5, pp. 861-884.

Year

2002

ANU Authors

Field of Research

  • Arithmetic And Logic Structures

Updated:  19 September 2017 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers